# SDR SWAA2012041603156

- Difficulty date: April 15, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 23,006 hours, 22,542 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 3952273
- Condition: Loose
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR RETAINER FITTING LOOSE.  SECURED RETAINER PER MM.
